Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 13, Issue 1, Pages 15-24

Quasi-Feller Markov chains

LAAS-CNRS, 7 A v. du Colonel Roche, Toulouse Cédex 4 31077, France

Received 1 October 1998; Revised 1 October 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Tweedie, “Drift conditions and invariant measures for Markov chains,” Stochastic Processes and their Applications, vol. 92, no. 2, pp. 345–354, 2001. View at Publisher · View at Google Scholar